Hi, I am a 35 year old woman who was recently told by her doctor that she is menopausal. I found this to be quite shocking as no other women in my family started menopause early.
I began noticing severe menopausal symptoms about three months after I cycled off of my preferred birth control method Depo Provera. When I finally looked online to find out what was wrong with me (no period for 6 months, difficulty sleeping, incredible hot flashes and night sweats, excessive weight gain, a lot of crying, etc.) menopause kept coming up as one of the possible causes. After extensive testing at my doctor’s office I was told I was menopausal.
One thing I noticed during my internet search was a number of results discussing Depo Provera and how it has caused the onset of early menopause in women even in their 20’s.
Has anyone else heard about this, and if so, are there other resources I can review to get more information on this correlation? Thanks, I just have to know what is causing this!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.